Causes And Treats Chapters With Blood?
Good afternoon.. I’m a 19 year old girl. Yesterday I was diagnosed by a doctor with hemorrhoids and then I was given anti-hemorrhoid medicine. After I used anti-hemorrhoids, my bowel movements were bleeding (not dripping) and it didn’t hurt anymore when I defecated, but there was blood in the stool, only a little blood. Is that normal? Thank you..
Thanks for asking at HealthReplies.com. Hemorrhoids or hemorrhoids are enlarged veins in the anus that cause lumps to appear in this area. Bloody stools are one of the symptoms of hemorrhoids. In addition to bloody stools, sufferers also feel pain when defecating, lumps coming out of the anus, itching or burning around the anus, or the presence of mucus after defecation.
The presence of blood in the stool is still a normal condition that you can still encounter. It is possible that the blood vessels in the anus are still slightly enlarged so that when stool passes through the anus it causes friction/irritation of these blood vessels and causes bleeding. This condition will especially occur if the consistency of your stool is hard. You should be more vigilant if the bleeding from the anus increases. If the bleeding increases and does not stop, please go back to the doctor.
Please continue your treatment from the doctor. At the same time, please increase your consumption of fiber foods and consume lots of water to prevent constipation. Avoid the habit of holding back defecation.
Hope this information is useful.